# SDR SWAA2022031550281

- Difficulty date: August 21, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL BREAK ASSY STA 540 BL 0 TO RBL 24.75 IS CRACKED AT INBOARD RADIUS / REMOVED AND REPLACED PASSENGER CABIN FLOOR PANEL BREAK STA 540 BL 0- RBL 24.75 IAW SRM 51-40-02-0G-0 DWG 143A0060 REV A
